Now taking applications for International Distributors and Manufacturer’s Reps. Contact us to submit yours

VAPING: 2 area teenagers overdosed after using heroin-laced vape pens, police say




MORGANTOWN, W.Va. – Two high school students overdosed and were hospitalized after using heroin-laced “vape pens,” according to Morgantown police.

You can customize your WPXI News App to receive alerts news stories like this. CLICK HERE to find out how.

In a video message posted to social media Friday, Morgantown Police Chief Ed Preston said the devices also contained other drugs and substances. 

Preston encouraged people to stop using vaping devices and if they suspect an issue, to get rid of them.

Nationwide, the Centers for Disease Control and Prevention reported nearly 2,000 cases of illness associated with using vaping products as of Oct. 29. 37 people have died.


TRENDING NOW:



 






Source link

Leave a Reply